# SDR UWU2002F00001

- Difficulty date: March 1, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N818TH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5046
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 600380035
- Condition: Broken
- Location: Door Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR SUPPORT FOOT COLLAPSED.  REPLACED MAIN DOOR ACTUATING ROD AND FOOT SUPPORT FOAM.  OPS CHECKED MAIN DOOR NORMAL, NO FAULTS NOTED.  NOTE: MAIN DOOR FOOT SUPPORT FOAM WAS MISSING CAUSING FOOT TO STICK IN POCKET, CAUSING ROD TO BREAK.
